共 27 条
[11]
Ionescu P., Russo F., Varieties with quadratic entry locus. II, Compos. Math, 144, pp. 949-962, (2008)
[12]
Ionescu P., Russo F., Conic-connected manifolds, J. Reine Angew. Math, 644, pp. 145-157, (2010)
[13]
Ionescu P., Russo F., Manifolds covered by lines and the Hartshorne conjecture for quadratic manifolds, Am. J. Math, 135, pp. 349-360, (2013)
[14]
Ionescu P., Russo F., On dual defective manifolds, Math. Res. Lett, 21, pp. 1137-1154, (2014)
[15]
Kaji H., Homogeneous projective varieties with degenerate secants, Trans. Am. Math. Soc, 351, pp. 533-545, (1999)
[16]
Kobayashi S., Ochiai T., Characterizations of complex projective spaces and hyperquadrics, J. Math. Kyoto Univ, 13, pp. 31-47, (1973)
[17]
Kollar J., Rational Curves on Algebraic Varieties, Ergeb. Math. Grenzgeb. vol. 32, Springer, (1996)
[18]
Mok N., Recognizing certain rational homogeneous manifolds of Picard number 1 from their varieties of minimal rational tangents, Third International Congress of Chinese Mathematicians. Part 1, 2. AMS/IP Studies in Advanced Mathematics, vol. 42, pt. 1, 2, pp. 41-61, (2008)
[19]
Mori S., Projective manifolds with ample tangent bundle, Ann. Math, 110, pp. 593-606, (1979)
[20]
Mukai S., Biregular classification of Fano 3-folds and Fano manifolds of coindex 3, Proc. Natl. Acad. Sci. USA, 86, pp. 3000-3002, (1989)